# SDR DALA2025091606804

- Difficulty date: September 14, 2025
- Submitted: September 16, 2025
- Operation: Air carrier
- Aircraft: N3760C
- Make and model: Boeing 737832
- Aircraft serial: 30816
- Aircraft time: 75,534 hours, 28,668 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 7612414) DURING SVC CHK FOUND FWD LEFT EMERGENCY EXIT LIGHT NOT ILLUMINATED. REMOVED AND REPLACED EMERGENCY EXIT LIGHT BATTERY PACK (M1675) PER B737 AMM 33-51. OPS CHK GOOD.
